# SDR SWAA2021110122342

- Difficulty date: September 22, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VERTICAL STAB RIB 8.  REMOVED AND REPLACED THE RIB IAW SRM 51-40-02 AND DWG 174A0103 SHEET 3 REV A.
